# SDR IPXA2025032484021

- Difficulty date: March 5, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B53774133203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FR27 UNDER FLOOR PANEL 232SG ADAPTER CLS HAS EVIDENCE OF CORROSION.- DOT 11-004.  INSTALLED 02 BRACKETS AT TRACK ADAPTER RH FR27 AT MAIN CARGO DECK WITH HARDWARE. NSTALLED CLS ADAPTER RH FR27 AT MAIN CARGO DECK WITH HARDWARE.
